# SDR 95ZZZX6929

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46US
- Make and model: Beech 58
- Aircraft serial: TH294
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev Bottom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM SKIN OF RT ELEVATOR CRACKED DURING PROGRESSIVE INSPECTION.  UPON SKIN REMOVAL (FOR REPAIR), FOUND HINGE ATTACH BRACKET CRACKED AND END ATTACH TAB OF SPAR BROKEN OFF.  SUGGEST WIDER RE-INFORCEMENT GUSSETS AT SPAR AND END CLOSURE RIB.
